Memoirs of the American Mathematical Society, Volume 74 (Memoirs of the American Mathematical Society)

Memoirs of the American Mathematical Society, Volume 74 (Memoirs of the American Mathematical Society)

Paperback

Up to 1 WeekUsually despatched within 1 week

Description

We do not currently have a description for this product.

Contents

Topological invariants of quasi-ordinary singularities Embedded topological classification of quasi-ordinary singularities.

Product Details

  • ISBN13: 9780821824511
  • Format: Paperback
  • Number Of Pages: 129
  • ID: 9780821824511
  • ISBN10: 0821824511

Delivery Information

  • Saver Delivery: Yes
  • 1st Class Delivery: Yes
  • Courier Delivery: Yes
  • Store Delivery: Yes

Prices are for internet purchases only. Prices and availability in WHSmith Stores may vary significantly

Close